Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Itching rashes on scrotum, previously there was fungal infection

hello doctor i am a boy of age 17-18 and i have a problem of skin problem. previously there was fungal infection on pelvic cavity but now i can notice itching spots or rashes which are slightly pink red in color i am dying of itching. please reply me with solution
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I still feel it could be relapse of fungal infection. May be the treatment was incomplete. Apply sertazole cream twice daliy for 4 weeks. Take Tab Terbicip 250 mg every day one tablet for 20 days. Never wear wet clothes.
Answered: Thu, 16 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
pink red rashes with severe itching is sugestive of fungal is always recurrent if not treated completely and also due to bad hygiene.
You have to take extra care for use medicated soap,use washed towel daily....
consult dermatologist for better medical management.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor